# SDR DALA2022072005021

- Difficulty date: June 6, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 69,160 hours, 27,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8790872) DURING INSPECTION FOUND DENT 10" AFT OF R2 DOOR. MAINTENANCE REPAIRED DENT PER ERA 599948-14.
